# SDR A6WA200540188

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,618 hours, 7,600 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR INTERCOSTALS HAVE CRACKED ATTACH FLANGES AT FS 484, LBL 36, AND RBL 36.  REPAIRED INTERCOSTAL IAW REO.  (K)
